MathSciNet Relay Station
MathSciNet bibliographic data
MR1844514 (2002f:05061) 05C10 (06A07 52B10)
Felsner, Stefan Convex drawings of planar graphs and the order dimension of 3-polytopes. Order 18 (2001), no. 1, 19–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement